Top answers from doctors based on your search:
Disclaimer

allergic reaction to tylenol symptoms

A 43-year-old member asked:
Dr. Maurice Strickland
45 years experience Allergy and Immunology
Yes: Tylenol (acetaminophen) 3 with Codeine can cause histamine and other mediator release from mast cells and basophils. True allergy is possible, but dir ... Read More
9
9 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 40-year-old female asked:
Dr. Jack Mutnick
16 years experience Allergy and Immunology
Drug Allergy: You need to see an allergist to discuss these reactions and possibly undergo testing. For the time avoid any medication you don't need and especially ... Read More
1
1 comment
Dr. Martin Schaeffer
30 years experience Pain Management
See an allergist.: Such a described circumstance should be thoroughly evaluated by an allergist.
A 39-year-old female asked:
Dr. J. Lawrence Dohan
56 years experience Dermatology
See a dermatologist: Hives for 6 weeks defines chronic urticaria. This means you are not likely to find any allergy. Tylenol (acetaminophen) is not likely to cause hives b ... Read More
Dr. HECTOR Franco
45 years experience Dermatology
Timing is important: Urticaria caused by allergy to medications occur often minutes after exposure to the offending drug, so time of onset is very important. If you suspe ... Read More
1
1 comment
4
4 thanks
A 40-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
NSAID is ok: You may also try NSAID with the understanding that your stomach will more likely to get upset because of the prednisone . Taking OTC antacid medicatio ... Read More
A 30-year-old female asked:
Dr. Thomas Josa
38 years experience Allergy and Immunology
Usually yes: Depending on what kind of allergy to Motrin. If you have had severe respiratory symptoms then only very rarely is it risky to take the Tylenol (aceta ... Read More
1
1 comment
A 41-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Can't predict: Tramadol allergy is rare but there is no way to predict whether you would have an adverse reaction from taking it. Many of the adverse reactions to d ... Read More
A 31-year-old female asked:
Dr. Jeffrey Lehr
53 years experience Allergy and Immunology
Other causes?: Your symptoms may represent acid reflux, sinusitus or non allergic rhinitis.Check with yourmd.
1
1 thank
A 40-year-old member asked:
Dr. David Schneider
37 years experience Dentistry
Depends on symptoms: Allergic reactions come in different severities. If there is difficulty breathing, swallowing - get seen immediately. Once the allergic symptoms are ... Read More
A 14-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Call 911: or go to ER, meanwhile, give her benadryl 50 mg every 4 hours, till seen, and stop all culprit medications, good luck
A 30-year-old female asked:
Dr. Marvin Ott
19 years experience Emergency Medicine
Yes: Those medications do not interact in any significant way. Assuming you took the recommended doses of each medication, it is ok to take them both. Hope ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month